International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 587-595
On weak solution of a hyperbolic differential inclusion with nonmonotone discontinuous nonlinear term
Shanghai University, Shanghai Institute of Applied Mathematics and Mechanics, Shanghai 200072, China
Received 6 June 1998
Copyright © 1999 Guo Xingming. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, a hyperbolic differential inclusion with nonmonotone discontinuous and nonlinear term, which the generalized velocity acts as its variable, is studied and the existence and decay of its weak solution are obtained.